On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.16.95
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 493-516

Titles123

Dynamique générique des feuilletages transversalement affines des surfaces
Isabelle Liousse
Bulletin de la Société mathématique de France 123, number 4 (1995), 493-516
Download this article : PS file / PDF file

Résumé :
Nous décrivons la dynamique générique des feuilletages transversalement affines orientables sur les surfaces compactes orientables. Nous établissons un résultat du type « Peixoto » : dans un feuilletage transversalement affine générique, la dynamique est triviale : un ensemble limite est soit une singularité, soit une feuille hyperbolique, soit une feuille homéomorphe à S1 homotopiquement triviale.

Abstract:
We give a description of the generic dynamical behavior of orientable transversally affine foliations on compact orientable surfaces. We prove a « Peixoto » type theorem: in a generic transversally affine foliation, the dynamics are trivial: a limit set is either a singular point, a hyperbolic leaf, or a leaf homeomorphic to S1 and nullhomotopic.

Class. math. : 58 F


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique